Top 10 Aleve PM 40 Count – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

220mg NSAID Pain Reliever/Fever Reducer/Sleep Aid, Aleve PM Caplets with Naproxen Sodium, 40 Count

#ad
Aleve #ad - Aleve temporarily relieves minor pain from: minor arthritis pain, muscle aches, backache, headache, menstrual cramps, dental pain. Also available with Easy Open and Soft Grip Caps. Aleve is proven better on tough pain than Tylenol 8hr. For occasional sleeplessness associated with minor aches and pains. Two aleve pm caplets help you fall asleep for a good night’s rest and wake up with less pain. Based on menstrual and dental pain studies.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length1.5 Inches
Width4.06 Inches
Part NumberBY-296
ModelBY-296

2. Aleve

#ad

120 Count, Naproxen Sodium Caplets ‐ 120 Count, Aleve Pain Relief and Nighttime Sleep Aid

#ad
Aleve #ad - Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain. All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain.

Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material. Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.36 Inches
Length2.5 Inches
Width2.06 Inches
Part Number025866592582
Model025866592582

3. Aleve

#ad

Yellow, Naproxen Sodium Gelcaps, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, Aleve Arthritis Gelcap, 160 Count, and Fever Reduction, 220 mg

#ad
Aleve #ad - Also temporarily reduces fever. Each pill has the strength to last 12 hours. Each pill has the strength to last 12 hours.

Aleve's triple benefit: proven relief, all day long, with fewer pills. Based on minimum labeled dosage. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, muscular aches, menstrual pain, minor arthritis and other joint pain, and toothaches. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Just two pills for all day pain relief.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

4. Aleve

#ad

220 mg, Naproxen Sodium Capsules, Fast Acting All Day Pain Relief for Headaches, Aleve Soft Grip Arthritis Cap Tablets, 270 Count, and Fever Reduction, Muscle Aches

#ad
Aleve #ad - The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

Also temporarily reduces fever. Aleve provides temporary relief of minor aches and pains due to backaches, menstrual pain, headaches, muscular aches, minor arthritis and other joint pain, and toothaches. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Soft grip cap is child resistant. Just two pills for all day pain relief. Each pill has the strength to last 12 hours.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBY-277
ModelBY-277

5. Aleve

#ad

Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count, 250 Count

#ad
Aleve #ad - Targeted muscle and back pain relief: Relieves minor back and muscles aches and Pains. Child‐resistant packaging: Aleve Pain Relief pills come in a convenient, child‐resistant bottle. Long lasting relief: each Aleve Pain Relief tablet has the strength to last up to 12 hours. Doctor recommended: aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Effective pain relief: Fast, targeted pain Relief that lasts.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.28 Pounds
Width2.63 Inches
Part Number025866592285
Model025866592285

6. Advil

#ad

2x80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains.

Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Pm pain reliever that rushes liquid relief right where it hurts.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

7. Unisom

#ad

Unisom Nighttime Sleep-Aid Gels, Diphenhydramine HCI, 100 Count

#ad
Unisom #ad - Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day.

Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model652

8. Amazon Basic Care

#ad

Basic Care Naproxen Sodium Pm, 220 Mg/25 Mg, 160 Count, Naproxen Sodium and Diphenhydramine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Capsule-shaped tablets. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. The aches and pains of the day can follow you into nighttime and prevent a good night's rest.

Compare to Aleve pm active ingredients. Get the rest you need tonight for a better tomorrow. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep. Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid.

Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

9. HealthA2Z

#ad

365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, HealthA2Z Extra Strength Pain Relief PM

#ad
HealthA2Z #ad - 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.500 mg acetaminophen, joint, helps relieve muscle, headache, a proven pain reliever, and arthritis pain quickly. It contains no Aspirin. Compare to Tylenol PM active ingredient. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. Adults and children 12 years and over: take 2 caplets at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

10. Advil

#ad

Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid, 120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid

#ad
Advil #ad - Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid. Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Hsa and fsa eligible product. Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains. Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436